A Caltech Library Service

Coding for Distributed Computation

Rajagopalan, Sridhar and Schulman, Leonard J. (1995) Coding for Distributed Computation. In: 1995 IEEE International Symposium on Information Theory, Proceedings. IEEE , Piscataway, N.J., p. 453. ISBN 0-7803-2453-6.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We show that any distributed protocol which runs on a noiseless network in time T, can be simulated on an identical noisy network with a slow-down factor proportional to log(d+1), where d is the maximum degree in the network, and with exponentially small probability of error. On every channel of our network we implement communications using tree codes.

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Schulman, Leonard J.0000-0001-9901-2797
Additional Information:© 1995 IEEE. Date of Current Version: 06 August 2002. Received support from NSF PYI Award CCR 8896202 and NSF grant IRI 91-20074 and a DIMACS postdoctoral fellowship. Supported in part by an NSF Postdoctoral Fellowship.
Funding AgencyGrant Number
NSF PYICCR 8896202
DIMACS postdoctoral fellowshipUNSPECIFIED
NSF Postdoctoral FellowshipUNSPECIFIED
Other Numbering System:
Other Numbering System NameOther Numbering System ID
INSPEC Accession Number5280200
Record Number:CaltechAUTHORS:20120224-093023413
Persistent URL:
Official Citation:Rajagopalan, S.; Schulman, L.J.; , "Coding for distributed computation," Information Theory, 1995. Proceedings., 1995 IEEE International Symposium on , vol., no., pp.453, 17-22 Sep 1995 doi: 10.1109/ISIT.1995.550440 URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:29451
Deposited By: Ruth Sustaita
Deposited On:24 Feb 2012 19:24
Last Modified:09 Nov 2021 17:07

Repository Staff Only: item control page